Top
20
Doctor insights on: Is Nausea And Headaches A Side Effect Of Getting Off Depo Provera

Share
1

1
Is nausea and headaches a side effect of getting off depo?

Is nausea and headaches a side effect of getting off depo?

Not really: Getting off depo should not be accompanied by nausea/headaches normally. You may have headaches while on it, though. Nausea is a potential side, again, while on it but less likely while off it. If they don't resolve within the next few days and there is nothing urgent or other symptoms appearing, i'd get checked. ...Read more

Dr. James Lin
2 doctors shared insights

Side Effect (Definition)

A side effect is a potential negative effect of a medication that is being prescribed for ...Read more


2

2
What are the side effects of the Depo-Provera shot for birth control? Im experiencing headaches, nausea and increase of apetite. Could it be my Depo-Provera expired?

What are the side effects of the Depo-Provera shot for birth control? Im experiencing headaches, nausea and increase of apetite. Could it be my Depo-Provera expired?

Typical : Increase appetitie is very typical which is why some womem gain weight on depo. If your depo is expired and you did not get your next shot then it is not in your system and is unlikely to cause the symptoms. You should take a pregnancy test if your are no longer on birth control. ...Read more

3

3
Now headaches. Is this a normal side effect of darvon-n?

Now headaches. Is this a normal side effect of darvon-n?

Don't take it.: Darvon in all its forms has been taken off the market by the fda, and is currently unavailable. You must have had a hidden stash of the drug. Through it away. Tramadol 50mg it a\ suitable substitute! ...Read more

4

4
Are cramping and a tingling feeling a normal side effect of the medicine azithromycin?

Are cramping and a tingling feeling a normal side effect of the medicine azithromycin?

Not listed: A review of the pdr does not list those 2 symptoms as a common side effect. However, Azithromycin can exacerbate myasthenia gravis which is a muscle disorder. Also listed were abdominal cramping but not other muscles. I hope this helps. ...Read more

6

6
Side effects of insomnia and constipation of cabergoline still persistent after a month, on lowest dose, now what?

Side effects of insomnia and constipation of cabergoline still persistent after a month, on lowest
dose, now what?

Discuss with doctor: If the side effects you have are so severe that you can not tolerate this drug, discuss it with your doctor as to what can be done.If it is so important that you continue the medicine, then you can take a laxative or stool softener to treat constipation and a hypnotic to make you sleep .So talk to your doctor, sometimes as you take the drug over a period of time side effects become much less. ...Read more

7

7
Is constant nausea and vomiting a side effect of the gardasil vaccine?

Is constant nausea and vomiting a side effect of the gardasil vaccine?

No: The Gardasil cervical cancer vaccine does not cause constant nausea and vomiting. Such symptoms should be evaluated by a primary care doctor to see what the real cause is, such as a stomach virus infection, strep throat, medicine effects, toxin effects, etc... ...Read more

See 1 more doctor answer
8

8
My girlfriend is experiencing nausea headaches mood swings and cramps she is just getting off of Depo-Provera shot could that just because of these symptoms?

My girlfriend is experiencing nausea headaches mood swings and cramps she is just getting off of Depo-Provera shot could that just because of these symptoms?

Migraines: Migraine headaches can present with nausea and mood swings. Migraines can be triggered by hormonal changes like those provoked by coming off certain hormonal treatments. Consult with your physician for adequate diagnosis and treatment. ...Read more

9

9
What are the side effects of myrbetriq 25 mg? Started on 9/23 and feeling dizzy and ligthheaded after that. Had some anxiety. Side effect this early?

What are the side effects of myrbetriq 25 mg? Started on 9/23 and feeling dizzy and ligthheaded after that. Had some anxiety. Side effect this early?

Myrbetriq: Myrbetriq (mirabegron) is used to treat overactive bladder and urge incontinence. Check out http://www.drugs.com/sfx/myrbetriq-side-effects.html for list of side effects. No such thing as free lunch so always ask prescribing doc (and yourself) if desired benefit is greater than potential side effects. Nervousness if listed as common side effect. Side effects can start upon taking any drug. ...Read more

11

11
Are nausea and diarrhea a side effect of junel 1/20?

Are nausea and diarrhea a side effect of junel 1/20?

Norethindrone: and Ethinyl Estradiol are contained in this oral contraceptive and among other side-effects that have been reported are nausea, vomiting and gastrointestinal symptoms (such as abdominal cramps and bloating). These are very uncommon and before attributing symptoms to this drug would exclude other more frequent causes. ...Read more

13

13
Well its my first time to get dizzy. Its started yesterday. Is it the side effects of dizzyness is lack of sleep?

Well its my first time to get dizzy. Its started yesterday. Is it the side effects of dizzyness is lack of sleep?

Dizziness may be: lightheadedness (a feeling that you are about to faint or pass out) or vertigo (feeling that you or your surroundings are moving when there is no actual movement). Brief lightheadedness generally does not indicate serious problem. Medications and many conditions can cause dizziness. If it persists or leads to problems such as falling, seek evaluation. Best regards. ...Read more

14

14
Being off of seizure meds for a while is fast moving eyes and lose of balance side effects?

Being off of seizure meds for a while is fast moving eyes and lose of balance side effects?

Nystagmus: It sounds like you are having nystagmus localized to the cerebellum (due to your balance problems). I would seek care from your neurologist asap. ...Read more

15

15
My stomach also became a little nauseas. Are these possible side effects of the ativan (lorazepam)?

My stomach also became a little nauseas. Are these possible side effects of the ativan (lorazepam)?

Unlikely, but...: Ativan (lorazepam) is unlikely to cause this, but given that a small percentage of people have paradoxical s/e from this class of meds, wouldn't completely eliminate the possibility. ...Read more

16

16
I am taking amytriptiline 10mg for tension headache for 6 weeks. Have some tip of tongue numbness. Is it side effect of medication?

I am taking amytriptiline 10mg for tension headache for 6 weeks. Have some tip of tongue numbness. Is it side effect of medication?

Tongue paresthesia: Numbness, tingling sensation, and other symptoms involving the tongue are not uncommon side effects of amytriptiline (elavil). Keep in mind that combination of headache and tongue numbness may be due to a linked and more serious neurological condition and not necessarily be from the amytriptiline. ...Read more

17

17
I have been off of Abilify (aripiprazole) for a month and i've been experiencing nasuea and headaches still. Is this normal? Are these side affects permanent?

Not side effects: If those symptoms were side effects of abilify, (aripiprazole) they would have resolved by now. If they are troubling you see your doctor for evaluation. ...Read more

18

18
What could be the cause of bad cramps and headaches and mood changes after getting the Depo-Provera shot?

What could be the cause of bad cramps and headaches and mood changes after getting the Depo-Provera shot?

Estrogen: I assume your are talking about injection of long-acting sex hormones, usually prescribed for contraception or excessive uterine bleeding. If so, the answer to your question is "yes, most assuredly" better think twice about having another such injection because effects of one injection often persist for as long as three months. ...Read more

20

20
Feeling sick and muscles and hips ache. Could this be a side effect of toprimate? Only on 12.5mg? I take this for migraines. Been on it for 4 days.

Feeling sick and muscles and hips ache. Could this be a side effect of toprimate? Only on 12.5mg? I take this for migraines. Been on it for 4 days.

Not likely: Topamax (topiramate) can cause acidosis but not at such a low dose. Intolerable parasthesias, eye pain, change in vision, kidney stones, inability to sweat, depression are reasons to consider lowering the dose or switching to another medication. Muscle aches can occur with the flu or as a side effect of cholesterol medications. Make sure the medicine you are taking is really Topamax (topiramate) -it comes as 25, 50 and 100 ...Read more

Dr. Stephen Noga
1,712 doctors shared insights

Nausea (Definition)

Nausea = abdominal upset ...Read more